Mehta, C. L. (1977) Ordering of the exponential of a quadratic in boson operators. I. Single mode case Journal of Mathematical Physics, 18 (3). pp. 404-407. ISSN 0022-2488
Full text not available from this repository.
Official URL: http://link.aip.org/link/?JMAPAQ/18/404/1
Related URL: http://dx.doi.org/10.1063/1.523282
Abstract
The Weyl ordered form of the operator exp[αâ2+βâ2++γ(â+â+ââ +)] is derived in a very simple way. Using this result, we also obtain the normal and antinormal ordered forms as well as the diagonal coherent states representation of this operator.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to American Institute of Physics. |
ID Code: | 19625 |
Deposited On: | 22 Nov 2010 12:17 |
Last Modified: | 06 Jun 2011 11:36 |
Repository Staff Only: item control page